Über die Primzahlen gewisser arithmetischer Reihen

P. Erdös

Mathematische Zeitschrift (1935)

  • Volume: 39, page 473-491
  • ISSN: 0025-5874; 1432-1823

How to cite


Erdös, P.. "Über die Primzahlen gewisser arithmetischer Reihen." Mathematische Zeitschrift 39 (1935): 473-491. <http://eudml.org/doc/168561>.

author = {Erdös, P.},
journal = {Mathematische Zeitschrift},
pages = {473-491},
title = {Über die Primzahlen gewisser arithmetischer Reihen},
url = {http://eudml.org/doc/168561},
volume = {39},
year = {1935},

AU - Erdös, P.
TI - Über die Primzahlen gewisser arithmetischer Reihen
JO - Mathematische Zeitschrift
PY - 1935
VL - 39
SP - 473
EP - 491
UR - http://eudml.org/doc/168561
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.